Doctor insights on:
Edema From Nsaid Withdrawal
No : Opioids should not be use for nicotine withdrawal. You can try reducing your bodies dependence on nicotine by using smaller amounts of nicotine in patches or gum. Chantix works wonders for patients highly dependent on nicotine. It is available with a prescription from your doctor. Some patients don't tolerate it well but the ones that do are amazed at the results. ...Read more
Fluid in the tissues, either caused by something local to the swollen area like an injury or inflammation, or from the body's retention of water. Gravity brings the fluid to the feet & legs in that case. As a general rule, if one foot is swollen, something is wrong with the foot. If both feet are swollen, it's not the feet, but water ...Read more
Is a low dose of xanax (alprazolam) alright to ease the anxiety from post acute withdrawl symptoms from quitting drinking alcohol?
Dothiepin has benefit in management of neuralgia. Can withdrawal of dothiepin cause nerve pain as a withdrawal symptom?
Yes: If this tricyclic antidepressant (TCA) is working for the treatment of your neuralgia, then if you stop taking the medication, it's likely the neuralgia pain will reemerge. Discontinuation after chronic TCA use can lead to Parkinson-like symptoms and balance problems. See your physician before making any medication changes. http://www.medscape.org/viewarticle/413110_3 ...Read more
Ropinirole is #1-RLS: Restless legs syndrome and plmd are treated with Dopamine agonists such as ropinirole (approved in rls) or pramipexole. There are many reports in the literature of exacerbation of these symptoms by antidepressants. Hope it helps. Rec.: see orofacial pain and dental sleep disorders specialist. ...Read more
Too much salt: Be sure you do not have a DVT from travel.Otherwise, yes, if edema is bilateral and you have deduced accurately that excess salt ingestion was the cause, then getting this out of your body is essential; elevate legs on two pillows as much as possible. Eliminate salty foods. Let fruit and veggies dominate your diet; Egg whites for protein; no meats for awhile; no fried foods; no bread. See doc ...Read moreSee 1 more doctor answer
See below: Topomax must be gradually stopped under a doctors supervision to avoid side effects. Some of these include: confusion hearing loss vision loss fear or panic attacks convulsions speech difficulties imbalance eye rolling or fluttering foot stomping lip smacking, spontaneous grunting noises shaking or stiffening sweating twitching and tremors. ...Read moreSee 1 more doctor answer
See a doctor: see a doctor or go to the emergency room they can help you and referred you to a proper facility to gat you clean ...Read more
Withdrawal sxs occur: When sudden discontinuation of antidepressants occur. Symptoms may be physical and/or psychological and may include, dizziness, nausea, tremor, anxiety, crying, irritability, lack of focus, confusion and muscle aches to name a few. Some antidepressants cause more sxs than others and sxs can be avoided by a gradual taper. ...Read more
Can you get opiate induced allodynia, numbness, changing of neuropathic pain from one recreational dose of opium? Took 2 weeks ago, will it pass?
Not aware of such: There is such a thing as opiate induced HYPERalgesia which is paradoxical increase in pain sensations or sensitivity, however, I'm only aware of this through LONG TERM use of opiates. I'm unaware of a 1 time recreational dose causing the phenomenon. I'd first check to see if other mechanisms aren't at work since you have known pathology for the problem. Appointment? www.healthtap.com/drsaghafi ...Read more
What might be the symptoms of withdrawal from motrin/tylenol if there is withdrawal from these meds?
None: I've never heard of a patient experiencing withdrawals from either of those medications. The only thing i can think of might be a recurrence of pain if you have been taking either of them for awhile. ...Read more
Switched from lorezepam to cirpalex and I'm experiencing side effects like nausea and shaking . Withdrawals from lorazepam or side effects from cipra?
See a doctor: Lorazepam withdrawal can be deadly. If a larger dose is stopped suddenly, it can lead to withdrawal and citalopram will not help that. There are also dangerous side effects from SSRIs like citalopram that can happen after first starting. Best advice is to seek medical care right away to avoid serious consequences. ...Read more
What are severe stroke-like symptoms related to withdrawal from effexor, (venlafaxine) and or klonipin?
?: I'm not aware of any. I know this question has been waiting for an answer for awhile - please try to rephrase with a more exact description of your symptoms. ...Read more
I'm going through Zoloft (sertraline) withdrawal and I take Vicodin for knee pain. Will taking Vicodin stop or slow the recovery process from coming off of Zoloft (sertraline)?
Improve it: And replace it with a far worse problem ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more